RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Sickel, Winfried

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:111
Abstract pages:815
Full texts:356
References:107
E-mail:

http://www.mathnet.ru/eng/person72284
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. Winfried Sickel, Leszek Skrzypczak, “Subradial functions and compact embeddings”, Tr. Mat. Inst. Steklova, 284 (2014),  224–242  mathnet; Proc. Steklov Inst. Math., 284 (2014), 216–234  isi  scopus
2013
2. W. Sickel, “Smoothness spaces related to Morrey spaces — a survey. II”, Eurasian Math. J., 4:1 (2013),  82–124  mathnet  mathscinet  zmath
2012
3. W. Sickel, “Smoothness spaces related to Morrey spaces – a survey. I”, Eurasian Math. J., 3:3 (2012),  110–149  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Interpolation of Morrey and related smoothness spaces
W. Sickel
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 27, 2015 11:40   
2. The Smolyak Algorithm and Sampling Numbers
W. Sickel
International conference "Nonlinear Approximations and Applications" dedicated to the 60th birthday of Professor V. N. Temlyakov
October 29, 2013 16:05   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019